MathSciNet Relay Station
MathSciNet bibliographic data
MR2722790 60J75 (28A78 28A80 60H10)
Barral, Julien; Fournier, Nicolas; Jaffard, Stéphane; Seuret, Stéphane A pure jump Markov process with a random singularity spectrum. Ann. Probab. 38 (2010), no. 5, 1924–1946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement